# SDR DALA2023051603917

- Difficulty date: May 12, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 76,524 hours, 32,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 CRACK ON STABILIZER STRAP STA 1340 BTW RBL 24 AT AFT CARGO COMPARTMENT CEILING AREA. CORRECTIVE ACTION: SUMMARY OF NRC:00200: STABILIZER STRAP STA 1340 BTW RBL 24 AT AFT CARGO COMPARTMENT CEILING WAS REPAIR PER ER/A 384483-14MA REV. D AND B757-200 SRM. (2764175)
